Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Fentanyl Patch

nurselynnaiennurselynnaie Posts: 167
edited 06/11/2012 - 8:56 AM in Chronic Pain
Well my injections were yesterday , I have had several injections and never have I been so worthless like I was yesterday. The pain after the numbing medication wore off was horrible. The pain Doctor started me on Fentynal Patch 25 MCG said I should be able to stop the vicodin 10/325 that I have been taking too many, I said the lady who gave me them til I saw you told me I could take 12 a day and I am only taking 8... lol he said well she is wrong, ( I so wanted to say like you were wrong about the bulging disc that was not there) but I held my toungue, he is all I have for pain control right now.
I put a patch on yesterday evening and due to my disgustinly continual sweating from the pain the cymbalta thesteroid injection and now maybe the patch, it fell off after two hours and tons of duct tape to my arm, I found it on my grandsons diaper..not funny made me very nervous, ok funny a little bit.
Going to bed last night was hard, the pain just sucked, bed at 12 and up at 5:30 and my morning pain is tolerable :) Mornings are horrible, but I think I wont go back to bed only because this is the first morning in months I felt like I could take a Ibuprofen 800 and get some stuff done lol I know here comes the vicious cycle, over do it cuz you feel better , and pay for it the next week.

So I asked that docotr yesterday after I nicely said , you do realize it is not a disc bulging it is my hyardware from my fusion, he said what do you mean, so I repeated and he said you don't have a disc there ? lol I said no he responded with well it is the nerve root irritation we are gonna help, I said oh I know and I want that, I just wanted to make sure you knew.

I then asked him why if my hardware is out of whack do they want me to get a bone growth stimulator in the hopes that bone will grow and seal the out of whack hardware in place, he said the hardware is moving so we are hoping it seals in the right spot since it does not stay still ...
Anyway I hope everyone has a good day, and I hope I am not jumping the gun and saying the pain is better too soon, cuz I have been known to do that and that just makes me depressed :)


  • I do not like fentynol patch,i was dizzy ,patch falls off, iam now on BUTRANS patch they do not come off and if they do the manuf wants to know about it. Rick
  • What med is in that patch that you have ?
  • The stickum on the Fentanyl patch is on the very edges, so you can't touch the edges while you're applying it. You can put a bandaid over it to hold it on. I loved the patch -- continuous pain relief instead of pills wearing out a half an hour before the next dose is due.
    3 level spinal fusion, L3/4, L4/5, L5/S1, November 2008. Stiff, but I can walk.
  • I think it is wearing off before it is time to change and they do not want me taking the Narco with it, I do not change it til tomorrow evening, but my leg is starting to hurt again and I still have flu like symptoms... I am going insane with the sneezing and feeling yucky. Plus I read that drowsiness was a side effect, I have not been able to sleep I have no energy, but I was up at two thirty four thirty and then up for good at six thirty since I put the patch on two days ago, I am getting tired. I slept better with the Narco, I would wake up get up and move then go right back to sleep anyone have anything like this happen with the patch
    Thanks for all your help guys
  • I guess its buprenorphine whatever that is the pharmacy is really strict with this,i can only get it 2 days before iam out its really crazy how the laws are now, Rick 10mcg
This discussion has been closed.
Sign In or Register to comment.